# SDR ZKFR201112223218C

- Difficulty date: December 22, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 430 hours
- System (JASC): 3140 · Central Computers
- Part: Processor
- Condition: Faulted
- Location: Mau 2
- Part time: 698 hours, 430 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH ONLY APU RUNNING, MAU 2B FAULTED RESULTING IN THE APU SHUTING DOWN. PILOT RESTARTED APU AND FAULT DID NOT RETURN.  MX COULD NOT DUPLICATE PROBLEM.  FAULT HISTORY DOWNLOADED, CHANGE THE MAU 2 NIC 2 MODULE ASSY WITH PROCESSOR.  OPS CHECKED GOOD.
